# SDR C2XA01BT157

- Difficulty date: August 26, 2001
- Submitted: September 3, 2001
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: UNK
- Part serial: UNK
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO4190, CREW REPORTED, "STRONG ELECTRICAL BURNING SMELL WITH SOME SMOKE IN AIRCRAFT" MAINTENANCE REMOVED AND REPLACED #1 AIR CYCLE MACHINE IAW EMB 145 MM 21-51-03. OPS. CHECKED AND LEAKED CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
